I was on the contraceptive pill (Cilest) for about a year, but then stopped for 3 months as I decided that I did not want to edit my hormones unnecessarily, I then got a long term partner and decided that I should go back on the pill. This was four months ago. Me and my boyfriend were using condoms, but then when the pill was decided he went to the GUM clinic to get a check up before we stopped using one. I had an STI check in May and it came back negative and before my current boyfriend I only slept with one person between May and August (when me and boyfriend got together) and a condom was used each time. The boyfriend's tests all came back negative. The last 2 months I have been having spotting/abnormal discharge during each packet of pill (not the break week) and sometimes discomfort in my lower abdomen during intercourse. I normally take my pills correctly, but there have been times when I have missed one or taken some of them later than I should have done. Could these symptoms be caused by my body adjusting to the pill again do you think or would it be worth going back to the Sexual Health Clinic just to be on the safe side?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.